# SDR UPS01435641

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BULK CARGO COMPT - FLOOR PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT STA 1920 LBL0 AS MARKED. FLOOR PANEL SUPPORT REPAIRED AT BULK CARGO COMPTMENT BETWEEN STA 1920 TO 1925 BL 0.
